# SDR DALA14031380925

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 67,303 hours, 51,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTING WAS INOPERATIVE AT 27DE.  MAINTENANCE REPLACED THE HARNESS AT SEAT 27DE AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
